Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi guys I would like to know a thing

My red marks which were very bright before starting Accutane seem to be less brighter now, is it because of the medicine or just because my oily skin has turned dry so it doesn't look shiny?

Share this post


Link to post
Share on other sites
Bump

New to the boards, and the terminology for that matter. Keep seeing "Bump" in different threads. What does it mean when someone says it?

XD

Share this post


Link to post
Share on other sites
Bump

New to the boards, and the terminology for that matter. Keep seeing "Bump" in different threads. What does it mean when someone says it?

XD

Significa 'up' in italiano. Serve per rendere il topic più visibile a tutti portandolo in alto alla lista ;)

Share this post


Link to post
Share on other sites
Bump

New to the boards, and the terminology for that matter. Keep seeing "Bump" in different threads. What does it mean when someone says it?

XD

Significa 'up' in italiano. Serve per rendere il topic più visibile a tutti portandolo in alto alla lista ;)

Ahaaaa, so you wrote it because no one had responded yet and "bump" makes it more visible?

Grazie ragazzo italiano :D

Share this post


Link to post
Share on other sites

I noticed my red marks improve initially, now that I am in month 6 my skin is pretty thin and I see them again. They really bug me and get me down, but I'm trying to remember that as long as my skin stays clear, I can do whatever I want with lasers and peels and such 6 months after my course.

Share this post


Link to post
Share on other sites

Nikkia is definitely right, your marks, even ones that are really old will become more visible because it makes your skin so thin. A lot of my marks/scars are from years ago that I can see now because of how thin my skin is.

I am happy to say though, I have been finished with Accutane for about a month and am already seeing my skin plump up some and I see some improvement in the red marks. I have been using Extra Virgin Olive Oil every night, idk if that helps or not. I think so though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×